# SDR DALA2022011200254

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 25,545 hours, 3,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 A-CHK EPSU TEST FAILED. EMER LT/EPSU 18WL DOOR 4. CORRECTIVE ACTION: REPLACED BATTERY PACK AT 4R DOOR PER A330 MM 33-51. (8349655)
